# SDR HEEA0013719

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: 30231R7B
- Condition: Intermittent
- Location: Smoke Det
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE DET INTERMITTENT WARNING LIGHTS.
